# SDR SOKF20130424002

- Difficulty date: April 24, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N520TA
- Make and model: Airbus A319-132
- Aircraft serial: 3248
- Aircraft time: 20,529 hours, 8,184 cycles
- Engine: Iae V2524A5
- Engine time: 20,534 hours, 8,187 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Thermocouple
- Part number: HAD19795
- Part serial: 885042
- Condition: Erratic
- Location: Nr 1 Engine
- Part time: 2,331 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENGINE NR 1 EGT OVER LIMIT AFTER TAKEOFF, NO OVERWEIGH LANDING.  ACCORDING TO TSM TASK CARD 77-00-00-810-817-B WAS REMOVED AND REPLACED THERMOCOUPLE NR 1, 2, 3, 4 AS PER AMM 77-21-43 PB 401 AND AMM 77-21-15 PB401.  ADDITIONALLY BOROSCOPE INSPECTION WAS PERFORMED IAW TSM 77-00-00-810-817-B.  NO DEFECTS WERE DETECTED.  OPERATIONAL TEST HI POWER ASSURANCE WAS PERFORMED AND WAS FOUND SATISFACTORY AS PER AMM 71-00-00-710-013.  THE AIRCRAFT RETURN TO NORMAL OPERATION.
